Bitte beachten Sie: Mit der Rechtsabteilung wurden neue AGBs erarbeitet, die bei jedem Event mit Registrierung verpflichtend veröffentlicht werden müssen. Näheres hierzu in den News

532. Wilhelm and Else Heraeus-Seminar<br><small>Development of High-Resolution Pixel Detectors and their Use in Science and Society

Europe/Berlin
Physikzentrum Bad Honnef

Physikzentrum Bad Honnef

Hauptstraße 5 53604 Bad Honnef Germany
Description
This seminar is funded by the Wilhelm and Else Heraeus Foundation.
Participants
  • Andrea S. Brogna
  • Andreas Ebersoldt
  • Andreas Kopmann
  • Andrii Gromliuk
  • Andriy Ushakov
  • Annika Lohstroh
  • Axel Rupp
  • Christian Amstutz
  • Christian Müntz
  • Christian Reckleben
  • Christiane Buchwald
  • Christoph Hahn
  • Elèni Berdermann
  • Fabian Westermeier
  • Fernando Hueso González
  • Fine Fiedler
  • Günter Weber
  • Hans-Georg Zaunick
  • Iaroslava Bezshyiko
  • Ivan Peric
  • James Ritman
  • Jan Kuttig
  • Johannes Stiller
  • Karl-Heinz Blumenhagen
  • Lars Petzold
  • Malte Hoffmann
  • Marc Weber
  • Matteo Centis Vignali
  • Matthew Veale
  • Matthias Balzer
  • Matthias Birk
  • Michael Karus
  • Michele Caselle
  • Peter Wuestner
  • Piotr Skwierawski
  • Qiang Zhang
  • Robert Schnell
  • Sascha Wüstling
  • Simone Esch
  • Stefan Maettig
  • Thomas Gleixner
  • Thomas Kormoll
  • Thomas Kühner
  • Thomas Wilpert
  • Tobias Stockmanns
  • Tommaso Quagli
  • Uwe Spillmann
  • Valentina Sola
    • 12:00 13:30
      LUNCH 1h 30m
    • 13:30 13:45
      Welcome, The Wilhelm and Else Heraeus Foundation 15m
      Speakers: Ernst Dreisigacker (Heraeus Foundation), Marc Weber (KIT)
    • 13:45 14:15
      Digital Photon Counter Development at Philips 30m
      Speaker: Thomas Frach (Philips)
      Slides
    • 14:15 14:30
      Discussion 15m
    • 14:30 15:00
      Digital Photon Counters as scalable building blocks for various applications 30m
      Speaker: Carsten Degenhardt (Philips)
      Slides
    • 15:00 15:15
      Discussion 15m
    • 15:15 15:45
      COFFEE BREAK 30m
    • 15:45 16:15
      Pixels for soft x-ray microscopies 30m
      Speaker: Peter Denes (Lawrence Berkeley National Laboratory, USA)
      Slides
    • 16:15 16:30
      Discussion 15m
    • 16:30 17:00
      Towards edgeless detector tiles, using 3D-Integration 30m
      Speaker: Prof. Heinz Graafsma (DESY)
      Slides
    • 17:00 17:15
      Discussion 15m
    • 17:15 17:45
      3D Integration of advanced pixel detectors and readout electronics 30m
      Speaker: Valerio Re (University of Bergamo and INFN, Sezione di Pavia)
      Slides
    • 17:45 18:00
      Discussion 15m
    • 19:00 22:00
      DINNER, SOCIAL EVENT 3h
    • 08:30 09:00
      Potential and achievements of CMOS pixel sensors for charged particle tracking and vertexing 30m
      Speaker: Marc Winter (Institut Pluridisciplinaire Hubert Curien, Strasbourg)
      Slides
    • 09:00 09:15
      Discussion 15m
    • 09:15 09:45
      The DEPFET pixel detector (PXD) for BELLE II 30m
      Speaker: Paola Avella (Max-Planck-Institut HLL)
      Slides
    • 09:45 10:00
      Discussion 15m
    • 10:00 10:30
      COFFEE BREAK 30m
    • 10:30 11:00
      The three-dimensional integration and SOI pixels 30m
      Speaker: Greg Deptuch (Fermi National Accelerator Laboratory, USA)
      Slides
    • 11:00 11:15
      Discussion 15m
    • 11:15 12:30
      PhD Poster Session 1h 15m
    • 12:30 14:00
      LUNCH 1h 30m
    • 14:00 14:30
      High-Resolution CT of the breast at very low dose using CdTe detector technology 30m
      Speaker: Willi Kalender (IMP Friedrich-Alexander-University Erlangen-Nürnberg)
      Slides
    • 14:30 14:45
      Discussion 15m
    • 14:45 15:15
      CMOS Image Sensors at the Rutherford Appleton Laboratory: From Science to Industry and back ... 30m
      Speaker: Renato Turchetta (Science & Technology Facilities Council, GB)
      Slides
    • 15:15 15:30
      Discussion 15m
    • 15:30 16:00
      COFFEE BREAK 30m
    • 16:30 16:45
      Discussion 15m
    • 16:45 17:15
      Specialty imager developments at imec 30m
      Speaker: Piet de Moor (imec)
      Slides
    • 17:15 17:30
      Discussion 15m
    • 17:30 18:00
      Pixel detector development for the PANDA MVD 30m
      Speaker: Daniela Calvo (INFN and UNI Torino)
      Slides
    • 18:00 18:15
      Discussion 15m
    • 19:00 22:00
      HERAEUS DINNER, Informal get together 3h

      cold and warm buffet, free beverages

    • 08:00 08:30
      Technology for High Z Direct Converting Detectors 30m
      Speaker: Michael Fiederle (FMF - Universität Freiburg)
      Slides
    • 08:30 08:45
      Discussion 15m
    • 08:45 09:15
      Status and perspectives in silicon photomultiplier (SiPM) developments 30m
      Speaker: Jelena Ninkovic (Max-Planck-Institut Halbleiterlabor)
      Slides
    • 09:15 09:30
      Discussion 15m
    • 09:30 10:00
      COFFEE BREAK 30m
    • 10:00 10:30
      An ultra-light vertex detector for the Compressed Baryonic Matter (CBM) experiment 30m
      Speaker: Michael Deveaux (Universität Frankfurt)
      Slides
    • 10:30 10:45
      Discussion 15m
    • 10:45 11:15
      The Development of CVD-Diamond Detectors for Nuclear and High-Energy Physics Research and its Impact to Related Fields 30m
      Speaker: Elèni Berdermann (GSI)
      Slides
    • 11:15 11:30
      Discussion 15m
    • 11:30 12:00
      The Timepix detector for ion beam radiotherapy applications 30m
      Speaker: Maria Martisikova (DKFZ Heidelberg)
      Slides
    • 12:00 12:15
      Discussion 15m
    • 12:15 12:45
      Closing remarks and poster awards 30m
    • 12:45 14:15
      LUNCH and GOODBYE COFFEE 1h 30m
    • 14:15 14:15
      End of the Seminar / Departure
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×